Alert archive / Nebraska / Red Flag Warnings in 2016

Red Flag Warning 27, NWS Cheyenne, WY

September 10, 2016

NWS Cheyenne, WY issued this red flag warning at Sep 10, 2016, 4:03 AM CDT. It took effect at Sep 10, 2016, 12:00 PM CDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2016, 4:03 AM CDT (09:03 UTC)
In effect from
Sep 10, 2016, 12:00 PM CDT
Expired
Sep 11, 2016, 9:00 PM CDT
In force
33 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

131 
WWUS85 KCYS 100903
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
303 AM MDT SAT SEP 10 2016

...PROLONGED PERIOD OF HAZARDOUS FIRE WEATHER CONDITIONS EXPECTED
THIS WEEKEND...

.A VERY DRY AIRMASS WILL BE IN PLACE THIS WEEKEND BEGINNING THIS
AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE SINGLE
DIGITS FOR LOCATIONS WEST OF INTERSTATE 25. POOR OVERNIGHT
HUMIDITY RECOVERIES ARE EXPECTED TONIGHT WITH VALUES BETWEEN 20 TO
35 PERCENT. STRONGER WINDS ARE ANTICIPATED ON SUNDAY WITH
CRITICAL FIRE WEATHER CONDITIONS POSSIBLY EXTENDING AS FAR EAST AS 
WESTERN NEBRASKA.

WYZ302>308-102245-
/O.UPG.KCYS.FW.A.0023.160910T1700Z-160911T0500Z/
/O.NEW.KCYS.FW.W.0027.160910T1700Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-
303 AM MDT SAT SEP 10 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 302. 303. 304. 305. 306.
  307...AND FIRE WEATHER ZONE 308.

* WIND...FOR SATURDAY...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS
  TO 30 MPH. WINDS MAY NOT DIMINISH OVERNIGHT ACROSS THE HIGH
  VALLEYS AND FOOTHILLS. FOR SUNDAY...WEST WINDS WILL INCREASE
  BETWEEN 25 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* HUMIDITY...7 TO 13 PERCENT IN THE AFTERNOON.

* HUMIDITY RECOVERIES...20 TO 35 PERCENT TONIGHT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311>313-WYZ301-309-310-102245-
/O.NEW.KCYS.FW.A.0024.160911T1800Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
303 AM MDT SAT SEP 10 2016

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 311. 312. 313. 301. 309...AND
  FIRE WEATHER ZONE 310.

* WIND...WEST 15 TO 20 MPH WITH GUSTS AROUND 30 MPH IN THE
  AFTERNOON.

* HUMIDITY...9 TO 14 PERCENT IN THE AFTERNOON AND EVENING.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY DEVELOP. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
5 follow-up statements
053 
WWUS85 KCYS 102000
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT SAT SEP 10 2016

...PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED
THIS WEEKEND...

.A VERY DRY AIRMASS WILL BE IN PLACE THROUGH SUNDAY. RELATIVE
HUMIDITY VALUES ARE IN THE SINGLE DIGITS TO LOW TEENS THIS
AFTERNOON FOR AREAS ALONG AND WEST OF THE LARAMIE RANGE. POOR OVERNIGHT HUMIDITY RECOVERIES
ARE EXPECTED TONIGHT WITH VALUES BETWEEN 20 TO 35 PERCENT. THE VERY
LOW HUMIDITIES WILL SPREAD EASTWARD INTO THE NEBRASKA PANHANDLE BY
SUNDAY AFTERNOON.

STRONGER WINDS ARE ANTICIPATED ON SUNDAY ACROSS THE ENTIRE REGION.
THE COMBINATION OF WIND GUSTS TO 30-40 MPH ALONG WITH RELATIVE
HUMIDITY IN THE 8-12 PERCENT RANGE WILL PRODUCE A VERY CRITICAL
FIRE WEATHER DAY ACROSS THE AREA.  

NEZ311>313-WYZ301-310-110400-
/O.UPG.KCYS.FW.A.0024.160911T1800Z-160912T0200Z/
/O.EXB.KCYS.FW.W.0027.160911T1600Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
200 PM MDT SAT SEP 10 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES
301...310...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 
  FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 301. FIRE WEATHER 
  ZONE 310. 

* WIND...WEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH IN THE
  AFTERNOON. A FEW GUSTS TO 35 MPH WILL BE POSSIBLE ACROSS
  SOUTHEAST WYOMING.

* HUMIDITY...9 TO 12 PERCENT IN THE AFTERNOON AND EARLY EVENING.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE
  GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

&&

$$

WYZ309-110400-
/O.UPG.KCYS.FW.A.0024.160911T1800Z-160912T0200Z/
/O.EXA.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
200 PM MDT SAT SEP 10 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT SUNDAY FOR GUSTY
WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONE 309...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT SUNDAY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 309.

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS AROUND 30 MPH
  THROUGH SUNDAY MORNING...THEN WEST WINDS WILL INCREASE TO 25 TO
  30 MPH WITH GUSTS TO 40 MPH THROUGH SUNDAY AFTERNOON.

* HUMIDITY...9 TO 13 PERCENT IN THE AFTERNOON AND EVENING.

* HUMIDITY RECOVERIES...20 TO 35 PERCENT TONIGHT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE
  GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ302>308-110400-
/O.CON.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-
200 PM MDT SAT SEP 10 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SUNDAY FOR
GUSTY WINDS AND VERY LOW HUMIDITIES FOR FIRE WEATHER ZONES
302...303...304...305... 306...307 AND 308...

* AFFECTED AREA...FIRE WEATHER ZONE 302. FIRE WEATHER ZONE 303. 
  FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 305. FIRE WEATHER 
  ZONE 306. FIRE WEATHER ZONE 307. FIRE WEATHER ZONE 308. 

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH
  THROUGH SUNDAY MORNING...THEN WEST WINDS WILL INCREASE BETWEEN
  25 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* HUMIDITY...7 TO 13 PERCENT IN THE AFTERNOON.

* HUMIDITY RECOVERIES...20 TO 35 PERCENT TONIGHT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
047 
WWUS85 KCYS 110332
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
932 PM MDT SAT SEP 10 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SUNDAY...

.A VERY DRY AIRMASS WILL BE IN PLACE THROUGH SUNDAY. RELATIVE
HUMIDITY VALUES WILL REMAIN FAIRLY LOW WEST OF INTERSTATE 25 
FOR THE REST OF TONIGHT WITH WINDS INCREASING AGAIN TOWARDS
MORNING. POOR OVERNIGHT HUMIDITY RECOVERIES ARE EXPECTED TONIGHT
ALONG AND WEST OF THE LARAMIE RANGE WITH VALUES ONLY TOPPING OUT 
BETWEEN 20 TO 35 PERCENT. THE VERY LOW HUMIDITIES WILL SPREAD
EASTWARD INTO THE NEBRASKA PANHANDLE BY SUNDAY AFTERNOON.

STRONGER WINDS ARE ANTICIPATED ON SUNDAY ACROSS THE ENTIRE
REGION. THE COMBINATION OF WIND GUSTS TO 30-40 MPH ALONG WITH
RELATIVE HUMIDITY IN THE 8-12 PERCENT RANGE WILL PRODUCE A VERY
CRITICAL FIRE WEATHER DAY ACROSS THE AREA ON SUNDAY.

WYZ302>309-111145-
/O.CON.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
932 PM MDT SAT SEP 10 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT SUNDAY FOR
GUSTY WINDS AND VERY LOW HUMIDITIES FOR FIRE WEATHER ZONES 302...
303...304...305...306...307 AND 308...

* AFFECTED AREA...FIRE WEATHER ZONE 302. FIRE WEATHER ZONE 303. 
  FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 305. FIRE WEATHER 
  ZONE 306. FIRE WEATHER ZONE 307. FIRE WEATHER ZONE 308. 

* WIND...WEST TO SOUTHWEST 10 TO 15 MPH WITH GUSTS INCREASING
  AGAIN TO AROUND 25 MPH TOWARD DAYBREAK SUNDAY...THEN WEST WINDS
  WILL INCREASE AFTER SUNRISE TO BETWEEN 25 TO 30 MPH WITH GUSTS
  AROUND 40 MPH THROUGH THE MORNING INTO THE AFTERNOON.

* HUMIDITY...7 TO 13 PERCENT IN THE AFTERNOON SUNDAY.

* HUMIDITY RECOVERIES...20 TO 35 PERCENT TONIGHT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311>313-WYZ301-310-111145-
/O.CON.KCYS.FW.W.0027.160911T1600Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
932 PM MDT SAT SEP 10 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER
ZONES 301...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 
  FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 301. FIRE WEATHER 
  ZONE 310. 

* WIND...WEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH IN THE
  AFTERNOON SUNDAY. A FEW GUSTS TO 40 MPH WILL BE POSSIBLE ACROSS
  SOUTHEAST WYOMING.

* HUMIDITY...LOWEST AT 9 TO 12 PERCENT IN THE AFTERNOON AND EARLY
  EVENING SUNDAY.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW 
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

&&

$$
290 
WWUS85 KCYS 111013
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
413 AM MDT SUN SEP 11 2016

...EXTREME FIRE WEATHER CONDITIONS TODAY...

.A VERY DRY AIR MASS WILL COMBINE WITH WARM TEMPERATURES AND WINDS
GUSTS THAT WILL REACH TO BETWEEN 30 TO 45 MPH TO PRODUCE
EXTREMELY CRITICAL FIRE DANGER TODAY. RELATIVE HUMIDITIES WILL
FALL TO BETWEEN 4 AND 10 PERCENT AT MANY LOCATIONS. DO NOT BURN
TODAY.

WYZ302>309-112100-
/O.CON.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
413 AM MDT SUN SEP 11 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND VERY LOW HUMIDITIES FOR FIRE WEATHER ZONES
302...303...304...305...306...307 AND 308...

* AFFECTED AREA...FIRE WEATHER ZONES 302 THROUGH 308.

* WIND...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH WILL
  INCREASE TO BETWEEN 35 AND 45 MPH THIS AFTERNOON.

* HUMIDITY...HUMIDITIES HAVE ONLY RECOVERED TO AROUND 15 PERCENT
  OVERNIGHT. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO REACH 4
  TO 8 PERCENT THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. DO NOT
  BURN TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311>313-WYZ301-310-112100-
/O.CON.KCYS.FW.W.0027.160911T1600Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
413 AM MDT SUN SEP 11 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR
FIRE WEATHER ZONES 301...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 301 AND 310 THROUGH 313.

* WIND...WEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH IN THE THIS
  AFTERNOON. A FEW GUSTS TO 40 MPH WILL BE POSSIBLE ACROSS
  SOUTHEAST WYOMING.

* HUMIDITY...LOWEST AT 8 TO 13 PERCENT THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES
  WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH. DO NOT
  BURN TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

&&

$$

HAHN
742 
WWUS85 KCYS 111708
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1108 AM MDT SUN SEP 11 2016

...EXTREME FIRE WEATHER CONDITIONS THROUGH THE EARLY EVENING...

.A VERY DRY AIR MASS WILL COMBINE WITH WARM TEMPERATURES AND
WINDS GUSTS THAT WILL REACH TO BETWEEN 30 TO 45 MPH TO PRODUCE
EXTREMELY CRITICAL FIRE DANGER THROUGH EARLY THIS EVENING.
RELATIVE HUMIDITIES WILL FALL TO BETWEEN 4 AND 10 PERCENT AT MANY
LOCATIONS. DO NOT BURN TODAY.

WYZ302>309-120200-
/O.CON.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1108 AM MDT SUN SEP 11 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES
302...303...304... 305...306...307...308 AND 309...

* AFFECTED AREA...FIRE WEATHER ZONE 302. FIRE WEATHER ZONE 303. 
  FIRE WEATHER ZONE 304. FIRE WEATHER ZONE 305. FIRE WEATHER 
  ZONE 306. FIRE WEATHER ZONE 307. FIRE WEATHER ZONE 308. FIRE 
  WEATHER ZONE 309. 

* WIND...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH
  THROUGH THE EARLY EVENING.

* HUMIDITY...DROPPING TO 6 TO 11 PERCENT BY THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  GROWTH. DO NOT BURN TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NEZ311>313-WYZ301-310-120200-
/O.CON.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1108 AM MDT SUN SEP 11 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES
301...310...311... 312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 311. FIRE WEATHER ZONE 312. 
  FIRE WEATHER ZONE 313. FIRE WEATHER ZONE 301. FIRE WEATHER 
  ZONE 310. 

* WIND...WEST 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH THROUGH THE
  EARLY EVENING. A FEW GUSTS TO 35 MPH WILL BE POSSIBLE ACROSS
  SOUTHEAST WYOMING.

* HUMIDITY...DROPPING TO 6 TO 10 PERCENT BY THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND VERY LOW
  HUMIDITIES WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  GROWTH. DO NOT BURN TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

&&

$$
085 
WWUS85 KCYS 120155
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT SUN SEP 11 2016

...RED FLAG WARNING TO EXPIRE AT 8 PM THIS EVENING...

WYZ302>309-120300-
/O.EXP.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
755 PM MDT SUN SEP 11 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
302...303...304...305... 306...307...308 AND 309...

WINDS HAVE EASED ACROSS MOST AREAS AND HUMIDITIES HAVE BEGUN TO
SLOWLY INCREASE WITH SUNSET. THEREFORE...THE RED FLAG WARNING WILL
BE ALLOWED TO EXPIRE ON TIME AT 8 PM. THERE WILL BE GUSTY WINDS
CONTINUING OVERNIGHT FOR 302...304...305 AND 307. BUT HUMIDITIES
ARE EXPECTED TO CONTINUE TO SLOWLY CLIMB.

$$

NEZ311>313-WYZ301-310-120300-
/O.EXP.KCYS.FW.W.0027.000000T0000Z-160912T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
755 PM MDT SUN SEP 11 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY
WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
301...310...311...312 AND 313...

WINDS HAVE EASED ACROSS MOST AREAS AND HUMIDITIES HAVE BEGUN TO
SLOWLY INCREASE WITH SUNSET. THEREFORE...THE RED FLAG WARNING WILL
BE ALLOWED TO EXPIRE ON TIME AT 8 PM. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 10, 12:38 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Sep 10, 12:38 AM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1138 PM MDT FRI SEP 9 2016

.SHORT TERM...(This evening through Sunday)
Issued at 241 PM MDT Fri Sep 9 2016

Cold front has pushed through the CWA with north to northeast
winds gusting to 20-30 kts across the plains. Winds will continue
to remain breezy for the next few hours before the gradient
weakens after 00z.  Scattered to broken layer of low clouds will
begin to clear after 00z behind the upper trough axis. 1026 mb sfc
high will be overhead tonight, and with weak winds and great
radiational cooling, it will be a cold night. Went ahead and
upgraded to a Freeze Warning for the basins west of the Laramie
Range (Laramie Valley, Shirley Basin, Upper North Platte Valley)
were lows will be 26-31 degrees. Also issued a Frost Advisory for
Box Butte county.

Zonal flow aloft returns by Saturday with west to southwest winds
increasing by early aftn across areas to the west of the Laramie
Range. Soundings show 20-25 kts through much of the mixed layer
over Carbon/Albany counties. Despite winds being somewhat
marginal, decided to issue a Fire Weather Watch for all zones west
of the Laramie Range as a very dry airmass will be in place. PW
values will be very low at 0.1-0.2 inches with min RH values of
8-15 percent.  The 700 mb CAG-CPR gradient increases to around
35-40 meters by midday Sunday. Would expect fire weather
headlines become even more widespread by Sunday as gusts to 25-35
kts will be common across the CWA. Temps warm to above normal by
Sunday with highs in the upper 70s to mid 80s.

.LONG TERM...(Sunday night through Friday)
Issued at 241 PM MDT Fri Sep 9 2016

Medium range model guidance is in good agreement with general upper-
level troughing through the extended forecast period. An active flow
pattern should give way to daily chances for showers and storms over
much of the CWA. A cold frontal passage on Sunday night will drop H7
temperatures to near 0 deg C over the high plains by 00z Tuesday, so
with persistent low-level upslope would expect Monday and Tuesday to
be seasonably cool. Weak ridging aloft should contribute to a slight
warming trend through mid-week. GFS/ECM both suggest a closed upper-
level low tracking across the Great Basin late in the period, likely
affecting portions of the CWA on Thursday and/or Friday. This should
yield at least scattered coverage of precipitation along with cooler
temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1135 PM MDT Fri Sep 9 2016

VFR conditions will prevail at area terminals for this TAF cycle.
Winds will gust after 16-18z, out of the west/southwest at KRWL
and KLAR, and out of the south/southwest at high plains terminals.
These winds will subside around between 00-02z.

&&

.FIRE WEATHER...
Issued at 241 PM MDT Fri Sep 9 2016

After a cold frontal passage today...temperatures will warm into
the weekend. A very dry airmass will be in place on Saturday
afternoon across much of southeast Wyoming with minimum humidity
values dropping to 10-15 percent. West to southwest winds will
also increase by midday with gusts to 25-30 mph for areas to the
west of the Laramie Range. A Fire Weather Watch has been issued
for zones 302-308 for Saturday afternoon. Critical fire weather
conditions are forecasted to become even more widespread on Sunday
with winds picking up compared to Saturday.

&&

.CYS Watches/Warnings/Advisories...
WY...Fire Weather Watch from 11 AM MDT Saturday through Saturday
     evening for WYZ302>308.

     Freeze Warning until 8 AM MDT Saturday for WYZ105-113-115.

NE...Frost Advisory until 8 AM MDT Saturday for NEZ003.

&&

SHORT TERM...ZF
LONG TERM...CLH
AVIATION...CAH
FIRE WEATHER...ZF
Hazardous weather outlook, Sep 9, 6:41 PM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT FRI SEP 9 2016

NEZ002-019>021-054-055-095-096-WYZ101>104-106>112-114-116>119-
102345-
DAWES-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-SNOWY RANGE-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
541 PM MDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARMER TEMPERATURES...GUSTY WINDS AND LOW HUMIDITIES WILL
CREATE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ105-113-115-102345-
SHIRLEY BASIN-UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-
541 PM MDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

OVERNIGHT LOW TEMPERATURES WILL FALL BELOW FREEZING IN THE UPPER
NORTH PLATTE RIVER BASIN...LARAMIE VALLEY AND SHIRLEY BASIN. A
FREEZE WARNING IS IN EFFECT FROM 1 AM UNTIL 8 AM SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARMER TEMPERATURES...GUSTY WINDS AND LOW HUMIDITIES WILL
CREATE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ003-102345-
BOX BUTTE-
541 PM MDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

OVERNIGHT LOW TEMPERATURES WILL FALL INTO THE LOWER 30S WITH
AREAS OF FROST. A FROST ADVISORY IS IN EFFECT FROM 1 AM UNTIL
8 AM SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WARMER TEMPERATURES...GUSTY WINDS AND LOW HUMIDITIES WILL
CREATE ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:03 AM CDTFire Weather WatchCYS11 hr

Nearby

Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.